Bad Reaction To Naturetroid-Anyone Relate?

Discussion in 'Fibromyalgia Main Forum' started by retrogirl, Feb 5, 2010.

  1. retrogirl

    retrogirl New Member

    I took Naturethroid for quite a while. Seemed to help me in the very begining with energy for a short time and then could never get back to that feeling. I tried readjusting the amounts with no success. My negative thyroid symptoms never reduced. In addition it ripped up my stomach and I am still recovering after months of stopping it. I am happy for those who have had relief. I was really hoping it would happen for me.
    Just wondered if anyone else had this reaction. I am soooo sensitive to everthing I try (natural or not) and it is so frustrating.
  2. mbofov

    mbofov Active Member

    I've been taking it for a few months (after Armour disappeared) and haven't had any bad side effects. When I first took a thyroid supplement many years ago, I noticed an initial boost in energy - it was great. That boost then disappeared, but my blood levels show I need the thyroid. So I keep taking it though I still have a low body temp. I don't know about other thyroid symptoms. I believe I'd be worse off without it.

    There have been a couple of things that all gave me an initial boost of energy and then stopped: thyroid, l-carnitine, d-ribose, malic acid, calcium pyruvate, NADH. Each time I thought, wow, this is it and it was always temporary. Darn!

    Anyways, is it possible that something else you're taking screwed up your stomach?